# SDR SIMA200411201

- Difficulty date: April 19, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Engine: Allsn AE3007A
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DISC - FWD OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  RESECURED CONNECTOR.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE. (SW21200406984)
